I have been playing with opiates for about 3 yrs off and on this has been my longest stretch I quit in aug or 2 weeks an have been back one since. I dont take that many between a 20-60 a day I want to wean but not sure if I have enough to do it so that it will help wd. I have to work and only one day off. No one knows I feel so alone. I want so bad to be free from the chains of this pill. I just want someone to talk to who will support me and help me when my mind is telling me just one more, your not that bad ect....
hello and welcome. you are not alone. many have walked the road you now walk and have found their way to the clean side of the road.
what are you taking? what is the average dose you have been on for the last few weeks?
you can be free from the chains and bondage of opiates. it will take time to heal. we are here to support and encourage you.
there is a light at the end of the tunnel...
to do a taper you decease the amount of pills every 3 to 5 days by small amounts. it usually helps to ease the withdrawal symptoms. there are other things to do to treat the withdrawal symptoms.
Thanks debbie your words brought tears to my eyes. I have been taking oxy's between 30-60mg a day sometimes more sometimes less for the past month. Before that for a few weeks straight dilaudids 12 mg 2xday its been a mix of thoses two for the past 2 yrs off and on. June until now has been my longest run. I try not to take to much but once a week I like to do a bit more(a lot more) Its so all over the place Im sorry
your welcome. where to do think you would start the taper? what dose?
do you get the pills from the street? I read your other post about your dad.
you don't have to follow in his footsteps. let the addiction stop with you.
my husband was a recovering heroin addict when I met him, clean for 12 years. he relapsed on pills, then went to methadone and was on it for 10 years, took Xanax and drank with it the last 5 years of his relapse. my two oldest children who are now 27 and 21 also started to use. the curse of the father was passed down to my children. I thank the LORD they are all clean now. it is a powerful force. the hurts they endured from their dads addiction, wasn't enough for them not to follow in his footsteps. I have 2 boys who are 13 and 15 I sometimes am so scared for them. I pray that the curse has been broken.
do you think you can stick to a taper? many people have a hard time with it. when they start to feel the withdrawal they take more pills. it takes a lot of discipline.
I am strating the taper today at 40mg I feel a little off but I pray I have the strength.I will keep your boys in my prayers as well. The Lord is the main reason I want to get clean and of course myself. but I really want to get back to being close with Him because where I am at I have distanced myself from everyone including Him.
HE does hear and answer our prayers. my daughter is in a Christian rehab. she has been there for almost 5 months. what an answer to prayer she is.
I understand when we in sin we are ashamed to go to HIM and we do distance ourselves. HE will never leave you or forsake you. HE is waiting patiently for your return.
40 mgs sounds like a good starting point. treat the symptoms. hot baths with Epsom salts for aches and pains, stay hydrated, it is important to eat, even small amounts, move around as much as possible.
how long have you been married? did your husband know you when you were on crack?
Thats my favorite verse Hebrews 13:5 I needed to hear that!!!!!!
Yes my husband knows everything and has done things with me but he wants to stay away from everything now. I got pulled down even further than him.
I tried to taper but could not because I didn't have the strength. I wish I could have tapered so I wish you the best of luck. Also if you can take some days off work because it will be hard for you to function for about a week. You will probably still be exhausted for a while after that but will be able to function. You should try AA or NA to help you with the lonliness and support. It has helped me so much because I felt so alone when I quite. I wish you the best of luck.
if your serious about quitting you will need support. i know how it is, when you have it you take it. i was the same way. what i did was give my dad the pills and have him administer it to me, i would have never been able to do it on my own. i used to always say, "this is my last 30 im going to taper with this" 3 days later i was done and the same thing. thank g-d for my dad. if your husband knows, im sure he will want to help you. aski him if you can give him the pills and heve him administer it to you as u need it.
Good morning. Yes if your husband can help that is great. Otherwise just go cold turkey. How many pills do you have left? I thought you said not that many. Do you have access to more? Is it a script or off the streets?
You need to cut off all your supplies. Please check into some counseling.
I am so glad you have decided to go back to church. that is awesome Did you make it there? You could counsel with your pastor. Meet with a woman in the church.
I am sending peace, encouragement, strength, prayers and hope,
The LORD is able to do great and mighty things on your behalf.
Believe it and receive it,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.